MathSciNet Relay Station
MathSciNet bibliographic data
MR1979721 53C21 (52B70 53C23)
Lebedeva, N. D. On the exponential growth of spaces without conjugate points. (Russian) Algebra i Analiz 15 (2003), no. 1, 184--200; translation in St. Petersburg Math. J. 15 (2004), no. 1, 127–137
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement